Alert archive / New York / Coastal Flood Statements in 2012
Coastal Flood Statement 7, NWS New York, NY
NWS New York, NY issued this coastal flood statement at May 6, 2012, 3:37 AM EDT for 7 counties in New York; Hudson County, New Jersey; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut. It took effect at May 6, 2012, 8:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 6, 2012, 3:37 AM EDT (07:37 UTC)
- In effect from
- May 6, 2012, 8:00 PM EDT
- Expired
- May 6, 2012, 4:03 PM EDT
- In force
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Hudson County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 75 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 524 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
919 WHUS41 KOKX 060737 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 337 AM EDT SUN MAY 6 2012 ...ISOLATED MINOR COASTAL FLOODING POSSIBLE TONIGHT... NJZ006-NYZ072-074-075-178-179-061545- /O.NEW.KOKX.CF.S.0007.120507T0000Z-120507T0300Z/ HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 337 AM EDT SUN MAY 6 2012 * LOCATIONS...NEW YORK HARBOR...AND THE COAST OF SOUTHWESTERN LONG ISLAND. * TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE NORMAL WILL BRING TIDAL LEVELS TO NEAR MINOR FLOODING BENCHMARKS. * TIMING...AROUND HIGH TIDE...BETWEEN 8 AND 11 PM EDT. * IMPACTS...AREAS PRONE TO FLOODING MAY EXPERIENCE MINOR COASTAL FLOODING DURING THIS TIME. $$ CTZ009-010-NYZ071-073-176-177-061545- /O.NEW.KOKX.CF.S.0007.120507T0300Z-120507T0600Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX- NORTHERN QUEENS-NORTHERN NASSAU- 337 AM EDT SUN MAY 6 2012 * LOCATIONS...COASTLINE OF WESTERN LONG ISLAND SOUND. * TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE NORMAL WILL BRING TIDAL LEVELS TO NEAR MINOR FLOODING BENCHMARKS. * TIMING...AROUND HIGH TIDE TONIGHT...BETWEEN 11 PM AND 2 AM EDT. * IMPACTS...AREAS PRONE TO FLOODING MAY EXPERIENCE MINOR COASTAL FLOODING DURING THIS TIME. $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
2 follow-up statements
961 WHUS41 KOKX 061545 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1145 AM EDT SUN MAY 6 2012 ...ISOLATED MINOR COASTAL FLOODING TONIGHT... NJZ006-NYZ072-074-075-178-179-062100- /O.CON.KOKX.CF.S.0007.120507T0000Z-120507T0300Z/ HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 1145 AM EDT SUN MAY 6 2012 * LOCATIONS...NEW YORK HARBOR...AND THE COAST OF SOUTHWESTERN LONG ISLAND. * TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE NORMAL WILL BRING WATER LEVELS TO NEAR MINOR FLOODING BENCHMARKS. * TIMING...AROUND HIGH TIDE...BETWEEN 8 AND 11 PM EDT. * IMPACTS...AREAS PRONE TO FLOODING MAY EXPERIENCE MINOR COASTAL FLOODING DURING THIS TIME. $$ CTZ009-010-NYZ071-073-176-177-062100- /O.CON.KOKX.CF.S.0007.120507T0300Z-120507T0600Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX- NORTHERN QUEENS-NORTHERN NASSAU- 1145 AM EDT SUN MAY 6 2012 * LOCATIONS...COASTLINE OF WESTERN LONG ISLAND SOUND. * TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE NORMAL WILL BRING WATER LEVELS TO NEAR MINOR FLOODING BENCHMARKS. * TIMING...AROUND HIGH TIDE TONIGHT...BETWEEN 11 PM AND 2 AM EDT. * IMPACTS...AREAS PRONE TO FLOODING MAY EXPERIENCE MINOR COASTAL FLOODING DURING THIS TIME. $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
767 WHUS41 KOKX 062003 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 403 PM EDT SUN MAY 6 2012 ...MINOR COASTAL FLOODING EXPECTED FOR TONIGHT... NJZ006-NYZ072-074-075-178-179-070300- /O.CAN.KOKX.CF.S.0007.120507T0000Z-120507T0300Z/ /O.NEW.KOKX.CF.Y.0003.120507T0000Z-120507T0300Z/ HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 403 PM EDT SUN MAY 6 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM TO 11 PM EDT THIS EVENING... * LOCATIONS...NEW YORK HARBOR...AND THE COAST OF SOUTHWESTERN LONG ISLAND. * TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE NORMAL. * TIMING...AROUND HIGH TIDE...BETWEEN 8 AND 11 PM EDT. * IMPACTS...AREAS PRONE TO FLOODING WILL EXPERIENCE MINOR COASTAL FLOODING DURING THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && ...NY HARBOR WATER LEVELS FOR TONIGHT... COASTAL............TIME OF......FORECAST TOTAL.....FLOOD..... LOCATION...........HIGH TIDE.....WATER LEVEL.......CATEGORY.. ...................................(MLLW).................... THE BATTERY NYC.....914 PM...........6.7...........MINOR..... ...SOUTH SHORE BAYS WATER LEVELS FOR TONIGHT... COASTAL............TIME OF......FORECAST TOTAL.....FLOOD..... LOCATION...........HIGH TIDE.....WATER LEVEL.......CATEGORY.. .................................(MLLW/NGVD)................. JAMAICA BAY NY......932 PM.........7.9/5.7.........MINOR..... ROCKAWAY INLET NY...852 PM.........7.5/5.5.........MINOR..... FREEPORT GAUGE NY...930 PM.........5.5/4.7.........MINOR..... EAST ROCKAWAY NY....846 PM.........6.1/4.6.........MINOR..... $$ CTZ009-010-NYZ071-073-176-177-070415- /O.CAN.KOKX.CF.S.0007.120507T0300Z-120507T0600Z/ /O.NEW.KOKX.CF.Y.0003.120507T0300Z-120507T0600Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX- NORTHERN QUEENS-NORTHERN NASSAU- 403 PM EDT SUN MAY 6 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 AM EDT MONDAY... * LOCATIONS...COASTLINE OF WESTERN LONG ISLAND SOUND. * TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE NORMAL. * TIMING...AROUND HIGH TIDE TONIGHT...BETWEEN 11 PM AND 2 AM EDT. * IMPACTS...AREAS PRONE TO FLOODING WILL EXPERIENCE MINOR COASTAL FLOODING DURING THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && ...WESTERN L.I. SOUND WATER LEVELS FOR LATE TONIGHT... COASTAL............TIME OF......FORECAST TOTAL.....FLOOD..... LOCATION...........HIGH TIDE.....WATER LEVEL.......CATEGORY.. ...................................(MLLW).................... STAMFORD CT.........1222 AM...........9.5...........MINOR..... BRIDGEPORT CT.......1219 AM...........8.9...........MINOR..... $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at May 6, 1:46 AM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 6, 1:46 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 146 AM EDT SUN MAY 6 2012 .SYNOPSIS... HIGH PRESSURE BUILDS INTO THE REGION THROUGH SUNDAY NIGHT...THEN SLIDES OFFSHORE MONDAY. A STORM SYSTEM MOVING IN FROM THE WEST BEGINS TO AFFECT THE TRI STATE AREA MONDAY NIGHT...AND MAINTAINS AN UNSETTLED WEATHER PATTERN THROUGH THE MID WEEK PERIOD. HIGH PRESSURE RETURNS TOWARDS THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... BASED ON RECENT RADAR TRENDS ON OBSERVATIONS SHOWING NO RAINFALL ONGOING...AND WITH LITTLE OR NO FORCING EXPECTED FOR THE REMAINDER OF THE NIGHT...HAVE GONE WITH A DRY FORECAST FOR THE NEAR TERM. BASED ON LATEST TRENDS IN THE OBSERVATIONS AND GUIDANCE WOULD EXPECT ANY FOG WHICH DEVELOPS OVERNIGHT TO ONLY REDUCE VISIBILITIES TO 3 MILES AT THE LEAST ON AVERAGE...SO WILL NOT REFLECT IN THE GRIDS/FORECAST. ONLY MINOR ADJUSTMENTS MADE TO THE REMAINDER OF THE FORECAST OVERNIGHT BASED ON LATEST TRENDS IN THE OBSERVATIONS AND GUIDANCE. STILL ON TRACK FOR A MAINLY CLOUDY NIGHT WITH LOWS SLIGHTLY ABOVE NORMAL. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/... HIGH PRESSURE CONTINUES TO SLOWLY BUILD IN DURING SUNDAY. MODELS STILL POINTING TO RELATIVELY HIGHER MOISTURE INLAND...BUT WITH A LACK OF LIFT AND MID LEVEL NEGATIVE VORTICITY ADVECTION...WILL GO WITH A DRY FORECAST. TURNING PARTLY CLOUDY IN GENERAL...BUT PROBABLY MORE CLOUDS OVERALL INLAND. MAV/NAM MOS BLEND WAS USED FOR HIGHS...WHICH SHOULD BE NEAR NORMAL. HIGH PRESSURE DRIFTS SOUTH THROUGH THE REGION SUNDAY NIGHT AND MOVES OFFSHORE ON MONDAY. CLOUDS WILL THEN FILTER IN DURING THE AFTERNOON HOURS...AND PROBABLY MORE NOTICEABLY OVER THE WESTERN ZONES. THERE COULD EVEN BE A CHANCE OF A SHOWER LATE IN THE DAY ACROSS THE FAR NW PORTION OF THE CWA. HAVE PUT IN ONLY A SLIGHT CHANCE ACROSS ORANGE COUNTY AS LEVELS MIGHT NOT MOISTEN UP QUICKLY ENOUGH FOR A SHOWER WITH THE HIGH PRESSURE CENTER NOT TO FAR OFFSHORE. HIGHS EXPECTED TO BE A LITTLE WARMER THAN THOSE OF SUNDAY...ALTHOUGH A SOUTHERLY FLOW WILL LIKELY HAMPER THE MODERATION FOR SPOTS ALONG THE COAST. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... RAIN CHANCES INCREASE WEST TO EAST MONDAY NIGHT AS LOW PRESSURE BECOMES BETTER ORGANIZED OFF TO OUR WEST...BUT THE LIKELIHOOD OF RAINFALL LOOKS TO BE RESERVED FOR TUESDAY THROUGH WEDNESDAY. MODELS ARE TRENDING MORE PROGRESSIVE WITH THIS SYSTEM WITH NO CUTOFF 500 MB LOW FORECAST UNTIL POSSIBLY THE TROUGH ALOFT IS EAST OF US. AT THE SURFACE...A WARM FRONT APPROACHES US ON TUESDAY AND PASSES THROUGH SOMETIME TUESDAY NIGHT INTO WEDNESDAY NIGHT WITH THE HELP OF A STRENGTHENING LOW LEVEL JET. A TRIPLE POINT LOW COULD PASS ACROSS THE NORTHERN ZONES OR JUST NORTH OF US...WITH A TRAILING COLD FRONT MOVING THROUGH WEDNESDAY AFTERNOON INTO THE NIGHT. HAVE INSERTED THE CHANCE OF THUNDERSTORMS FOR WEDNESDAY...NOTING THE LOW LEVEL JET...CAPE FORECASTS...AND UPPER JET DYNAMICS AND DECENT SHEAR. HAVE KEPT IN CHANCE POPS FOR THURSDAY DUE TO UNCERTAINTY OF HOW QUICKLY THE STORM TRANSLATES EAST...PLUS THERE WILL BE A COLD POOL ALOFT THAT COULD TRIGGER A SHOWER. HIGH PRESSURE THEN BUILDS IN FRIDAY AND SATURDAY WITH A DRY FORECAST AND HIGHS NEAR OR A LITTLE ABOVE NORMAL. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... HIGH PRESSURE WILL BUILD SLOWLY FROM THE NORTH THROUGH THE FORECAST PERIOD. WITH A WEAK PRESSURE GRADIENT ACROSS THE TERMINALS WINDS WILL BE GENERALLY LIGHT AND VARIABLE OVERNIGHT AND SOUTHEAST TO SOUTH UNDER 10 KT DURING THE DAY TODAY. CIGS AND VIS MAIN CONCERN FOR THE REST OF TONIGHT. HAVE STARTED TO SEE CIGS AROUND 900 FT FORMING OVER THE CITY TERMINALS...SO EXPECT TO SEE IFR THROUGH 13Z IN THE CITY WITH PERIODS OF IFR ACROSS THE REST OF THE SITES. MODERATE CONFIDENCE IN THE IMPROVING OF CONDITIONS AROUND 13Z...WHICH MAY BE DELAYED AN HOUR OR TWO. SCT TO BKN SKIES WILL PERSIST THE REST OF THE DAY. LITTLE FOG FORMATION AT THIS TIME EXCEPT FOR KHPN. WILL KEEP VIS HIGHER AT THIS TIME...WITH PERIODS OF FOG FORMING THROUGH 12Z REDUCING VIS TO 3 TO 5SM. WILL JUST TEMPO FOR NOW. OUTLOOK FOR 06Z MON THROUGH THU... SUNDAY NIGHT-MONDAY...VFR. MONDAY NIGHT-THURSDAY...MVFR OR LOWER POSSIBLE IN SHOWER ACTIVITY. THUNDERSTORMS POSSIBLE ON WEDNESDAY. && .MARINE... MINOR CHANGES MADE WITH THIS UPDATE...WITH THE MAIN ONE BEING TO REMOVE ANY CHANCE OF PRECIPITATION FOR REASONS NOTED IN THE NEAR TERM SECTION OF THE AFD. OTHERWISE FORECAST APPEARS ON TRACK. THE LACK OF A TIGHT PRESSURE GRADIENT AND SIGNIFICANT SWELL WILL MAINTAIN RELATIVELY QUIET CONDITIONS ON THE WATERS INTO MONDAY. A STORM TAKES SHAPE TO OUR WEST MONDAY NIGHT INTO TUESDAY. AHEAD OF IT...SOUTHERLY WINDS WILL INCREASE...AND SCA CONDITIONS ARE PROBABLE ON THE OCEAN WATERS BY TUESDAY AFTERNOON AS SEAS BUILD. THE CENTER OF THE STORM IS FORECAST TO PASS JUST NORTH OF THE AREA WATERS DURING WEDNESDAY...WITH A TRAILING COLD FRONT PASSING THROUGH LATE WEDNESDAY AFTERNOON INTO THE EVENING HOURS. A GOOD CHANCE OF SCA CONDITIONS FOR AT LEAST THE OCEAN WATERS IS ANTICIPATED THROUGH WEDNESDAY WITH GUSTS TO 25 KT AND SEAS BUILDING UP TO 6 OR 7 FEET. THE REST OF THE WATERS MAY ALSO SEE GUSTS UP TO 25 KT AT TIMES. && .HYDROLOGY... MAINLY DRY CONDITIONS ARE EXPECTED THROUGH MONDAY. THERE IS THE POTENTIAL FOR SIGNIFICANT RAINFALL ACROSS THE TRI-STATE FROM MONDAY NIGHT INTO THURSDAY. RAIN AMOUNTS ARE UNCERTAIN AT THIS TIME...BUT AN INCH TO INCH AND A HALF OF RAIN COULD BE POSSIBLE. && .TIDES/COASTAL FLOODING... THE HIGH TIDE CYCLE HAS PASSED ALONG THE SOUTH SHORES OF WESTERN LONG ISLAND AND SOUTH SHORES OF NEW YORK CITY. MINOR FLOODING BENCHMARKS WERE REACHED AT SEVERAL LOCATIONS. THE HIGH TIDE CYCLE IN WESTERN LONG ISLAND SOUND WILL BE BETWEEN 11 PM AND MIDNIGHT. HIGH ASTRONOMICAL TIDES TONIGHT ARE FORECAST TO BE WITHIN ONE-HALF FOOT OF MINOR COASTAL FLOOD BENCHMARKS. THIS...COMBINED WITH A PERSISTENT WIND FLOW...MAY LEAD TO ISOLATED AREAS TONIGHT JUST REACHING THE MINOR FLOOD BENCHMARK. HOWEVER...DUE TO THE LACK OF COVERAGE...HAVE ISSUED A COASTAL FLOOD STATEMENT FOR PORTIONS OF WESTERN LONG ISLAND SOUND. THE BETTER CHANCE FOR MINOR FLOODING WILL OCCUR SUNDAY NIGHT...WHEN THE HIGH TIDES ARE FORECAST TO BE THE HIGHEST. HIGH TIDES ARE EXPECTED TO REACH WITHIN A COUPLE INCHES OF MINOR FLOOD LEVELS IN PORTIONS ALONG THE WESTERN LI SOUND. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...JC/MALOIT NEAR TERM...JC/MALOIT SHORT TERM...JC LONG TERM...JC AVIATION...SEARS/MET MARINE...JC/MALOIT HYDROLOGY...JC TIDES/COASTAL FLOODING...
Hazardous weather outlook, May 5, 4:47 AM EDT, 22 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 447 AM EDT SAT MAY 5 2012 ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108- NYZ067>075-078>081-176>179-060900- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 447 AM EDT SAT MAY 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. MALOIT
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 4:03 PM EDT | Coastal Flood Advisory | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 1 more | 9 hr |
Nearby
Coastal Flood Statements in New York, 2012Coastal Flood Statements in Connecticut, 2012Coastal Flood Statements in New Jersey, 2012Every coastal flood statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.